Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 2

All articles in this issue are freely accessible.

A non-homogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane
Jerry L. Bona, S. M. Sun and Bing-Yu Zhang.
Trans. Amer. Math. Soc. 354 (2002), 427-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862556
Quantitative estimates of unique continuation for parabolic equations and inverse initial-boundary value problems with unknown boundaries
B. Canuto, E. Rosset and S. Vessella.
Trans. Amer. Math. Soc. 354 (2002), 491-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862557
On the structure of spectra of periodic elliptic operators
Peter Kuchment and Sergei Levendorskiî.
Trans. Amer. Math. Soc. 354 (2002), 537-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862558
A classification of hyperpolar and cohomogeneity one actions
Andreas Kollross.
Trans. Amer. Math. Soc. 354 (2002), 571-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862559
Sufficient conditions for zero-one laws
Jason P. Bell.
Trans. Amer. Math. Soc. 354 (2002), 613-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862560
Polynomials nonnegative on a grid and discrete optimization
Jean B. Lasserre.
Trans. Amer. Math. Soc. 354 (2002), 631-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862561
Skew Schubert functions and the Pieri formula for flag manifolds
Nantel Bergeron and Frank Sottile.
Trans. Amer. Math. Soc. 354 (2002), 651-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862562
Tensor product varieties and crystals: $GL$ case
Anton Malkin.
Trans. Amer. Math. Soc. 354 (2002), 675-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862563
Tenth order mock theta functions in Ramanujan’s lost notebook (IV)
Youn-Seo Choi.
Trans. Amer. Math. Soc. 354 (2002), 705-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862564
The A-polynomial from the noncommutative viewpoint
Charles Frohman, Razvan Gelca and Walter LoFaro.
Trans. Amer. Math. Soc. 354 (2002), 735-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
New bases for Triebel-Lizorkin and Besov spaces
G. Kyriazis and P. Petrushev.
Trans. Amer. Math. Soc. 354 (2002), 749-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862566
Symmetric approximation of frames and bases in Hilbert spaces
Michael Frank, Vern I. Paulsen and Terry R. Tiballi.
Trans. Amer. Math. Soc. 354 (2002), 777-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862567
Transverse surfaces and attractors for 3-flows
W. J. Colmenarez and C. A. Morales.
Trans. Amer. Math. Soc. 354 (2002), 795-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862568
Induced operators on symmetry classes of tensors
Chi-Kwong Li and Alexandru Zaharia.
Trans. Amer. Math. Soc. 354 (2002), 807-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862569
On inversion of the Bessel and Gelfand transforms
Masaaki Furusawa and Joseph A. Shalika.
Trans. Amer. Math. Soc. 354 (2002), 837-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862570